Petrillo's recent article in the College Mathematics Journal explained a theorem of Goursat on the subgroups of a direct product of two groups. In this note, we extend this theorem to commutative rings, and to modules over commutative rings and fields.
Dr. Margaret Beattie, Department of Mathematics, Mount Allison University email@example.com
"Generalizations of Goursat's Theorem for Groups,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 11
, Article 6.
Available at: http://scholar.rose-hulman.edu/rhumj/vol11/iss1/6